# SDR REXA2025041400427

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670332521
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE AT FS477 STR21R IS CORRODED. REQUIRE EVALUATION.   REMOVED DAMAGED SPLICE AT STR21R AND FS477 IAW CRJ700 SRM 51-42-06-001-001-A01. STRINGER SPLICE AT 21R AND FS477 HAS MORE THAN 50 PERCENT MATERIAL LOSS. NO DAMAGE LIMITS GIVEN FOR SPLICE AT FS477 AND 21R. REQUIRES REPLACEMENT. LOCATED AND DRILLED NEW SERVICEABLE SPLICE P/N SH670-33252-1 AT STR21R & FS477 IAW CRJ700 SRM 51-40-11-001-001-A01.
